CureZone   Log On   Join
Problems after 3 months after removal
 

Original Dr. Hulda Clark
Hulda Clark Cleanses



My Complexion is Glowing
Oxy-Powder Attacks The Source Of Your Constipation, You Will ...


More
rinprinp Views: 1,333
Published: 13 years ago
 

Problems after 3 months after removal



My wife removed Mirena 2.5 months ago. Most of the serious side effects gone (numbness, breath problems, anxiety etc) but she is still fighting with dizziness and fatigue. Most of the days she is exhausted. Does anyone else has similar problems so long after removal?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.com

2.078 sec, (1)